The Michigan Mathematical Journal

Some remarks on set theory. IX. Combinatorial problems in measure theory and set theory.

Paul Erdős and A. Hajnal

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 107-127.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999083

Digital Object Identifier
doi:10.1307/mmj/1028999083

Mathematical Reviews number (MathSciNet)
MR0171713

Zentralblatt MATH identifier
0199.02302

Subjects
Primary: 04.60

Citation

Erdős, Paul; Hajnal, A. Some remarks on set theory. IX. Combinatorial problems in measure theory and set theory. Michigan Math. J. 11 (1964), no. 2, 107--127. doi:10.1307/mmj/1028999083. https://projecteuclid.org/euclid.mmj/1028999083


Export citation

See also

  • Part III: Paul Erdős. Some remarks on set theory. III. Michigan Math J. 2 (1953), no. 1, 51-57.
  • Part IV: Paul Erdős. Some remarks on set theory. IV. Michigan Math J. 2 (1953), no. 2, 169-173.
  • Part VIII: Paul Erdős, A. Hajnal. Some remarks on set theory. VIII. Michigan Math J. 7 (191960), no. 2, 187-191.